# SDR QXEA200600616

- Difficulty date: February 18, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-C4 CHECK, LEFT HAND NACELLE AFT BULKHEAD HAS CHAFE MARKS FROM GRAVEL GAURD LOCATED 6" UP FROM BOTTOM OF NACELLE.  REPAIRED IAW SRM 51-20-11, SRM 51-20-16, SRM 51-20-36 AND SRM 51-20-41.
